# SDR 2006FA0000430

- Difficulty date: March 31, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N2950B
- Make and model: Beech D35
- Aircraft serial: D3591
- Engine: Cont E2258
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 34415377
- Condition: Cracked
- Location: Engine
- Part time: 4,649 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT WAS CROOKED IN WELD.  THINK IT HAPPENED DUE TO TIME ON PORT AND AGE OF AIRCRAFT.  CLOSE INSPECTION OF THIS AREA DURING ROUTINE MAINTENANCE (UPPER LT, MOUNT CLUSTER/ WEB .1250 INCH CRACK).  (K)
